Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
193 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of deriphyllin bm syrup and cefixime?

Hi , My son (age 9) started with a cold and runny nose & it progressed to stomach pain, vomitting, and difficulty breathing. I gave him Salbutamol Sulfate 100mcg (2 puffs) & fluticasone Propionate 125mcg (1 puff). I took him to a docotor, earlier this morning, as he was still vomitting and the doctor prescribed Deriphyllin BM syrup, Cefixime 100mg tablets & Ondasetron tablets. Now his hands and feet are in sever pain and very stiff, he is also complaining of increasing stomach pain. Please advise if any of the Deriphyllin BM syrup, Cefixime 100mg tablets & Ondasetron tablets are causing this side effects and if I should stop these. thanks and awaiting an urgent response.
Thu, 16 Apr 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Both Deriphyllin bm syrup and cefixime syrup can cause abdominal pain. You can continue with the inhalers and stop cefixime after 3 to 5 days. Cough syrup can be used only when required. Steam inhalation can also be done.

Any gastritis due to the drugs should be ruled out. Proton pump inhibitors can be taken once a day before food to reduce the symptoms. Pain killers should be used with caution since they can also cause gastritis.

Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Saranya Ramadoss, General and Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Methadone


What are the side effects of deriphyllin bm syrup and cefixime?

Hi, Both Deriphyllin bm syrup and cefixime syrup can cause abdominal pain. You can continue with the inhalers and stop cefixime after 3 to 5 days. Cough syrup can be used only when required. Steam inhalation can also be done. Any gastritis due to the drugs should be ruled out. Proton pump inhibitors can be taken once a day before food to reduce the symptoms. Pain killers should be used with caution since they can also cause gastritis. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Saranya Ramadoss, General and Family Physician